# SDR SWAA2024111859925

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 15,902 hours, 7,661 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT FAIRING CRACK HAS EXTENDED PAST STOP DRILL.<[01] REFERENCE EA 24-154-00296 FOR RESOLUTION.;[02] REFERENCE TSR 2024007328 FOR SRM LIMITS SRM 54-50-70-2R-7 REPAIR 7
